ESTIMATION OF AUTOCOVARIANCE MATRICES FOR INFINITE DIMENSIONAL VECTOR LINEAR PROCESS
Article first published online: 19 FEB 2014
Copyright © 2014 Wiley Publishing Ltd
Journal of Time Series Analysis
Volume 35, Issue 3, pages 262–281, May 2014
How to Cite
Bhattacharjee, M. and Bose, A. (2014), ESTIMATION OF AUTOCOVARIANCE MATRICES FOR INFINITE DIMENSIONAL VECTOR LINEAR PROCESS. Journal of Time Series Analysis, 35: 262–281. doi: 10.1111/jtsa.12063
- Issue published online: 15 APR 2014
- Article first published online: 19 FEB 2014
- Manuscript Accepted: 19 DEC 2013
- Manuscript Revised: 19 NOV 2013
- Manuscript Received: 8 SEP 2013
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!